Title: Differentiability of functions with values in some real associative algebras: approaches to an old problem
Authors: Delanghe, Richard ×
Krausshar, Rolf Sören
Malonek, Helmuth #
Issue Date: 2001
Publisher: Societe Royale des Sciences de Liege
Series Title: Bulletin de la Société Royale des Sciences de Liège vol:70 issue:4-6 pages:231-249
Abstract: During the last one hundred and fifty years several mathematicians and physicists considered the question of generalizing real or complex differentiability and derivability to the case of algebra-valued functions and their relation to higher dimensional function theories. In this paper we give an overview of some attempts and approaches.
ISSN: 0037-9565
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.